Alert archive / Missouri / Tornado Warnings in 2019

Tornado Warning 23, NWS Kansas City, MO

May 28, 2019Clay County, Jackson County, Platte County, Missouri; Johnson County, Wyandotte County, Kansas

NWS Kansas City, MO issued this tornado warning at May 28, 2019, 7:09 PM CDT for Clay County, Jackson County, Platte County, Missouri; Johnson County, Wyandotte County, Kansas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2019, 7:09 PM CDT (00:09 UTC)
Expired
May 28, 2019, 7:38 PM CDT
In force
29 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Tornado
Observed
Damage threat
Considerable
Hail
1.75 in

Counties Johnson County, KS, Wyandotte County, KS, Clay County, MO, Jackson County, MO, Platte County, MO

The radar

The Pleasant Hill radar (KEAX), 52 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 1:56 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 0.2 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2019-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1765 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2019-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 245 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1765 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
864 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
245 m²/s²
0-3 km storm-relative helicity
263 m²/s²
Significant tornado parameter
2.4
Supercell composite
8.6

Open this sounding in Storm Lab

The text

As transmitted.

254 
WFUS53 KEAX 290009
TOREAX
KSC091-209-MOC047-095-165-290100-
/O.NEW.KEAX.TO.W.0023.190529T0009Z-190529T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Kansas City/Pleasant Hill MO
709 PM CDT Tue May 28 2019

The National Weather Service in Pleasant Hill has issued a

* Tornado Warning for...
  Wyandotte County in northeastern Kansas...
  North central Johnson County in east central Kansas...
  Southwestern Clay County in west central Missouri...
  Southeastern Platte County in west central Missouri...
  Northwestern Jackson County in west central Missouri...

* Until 800 PM CDT.

* At 709 PM CDT, a confirmed large and extremely dangerous tornado
  was located over Edwardsville, moving east at 30 mph.

  This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

  HAZARD...Damaging tornado.

  SOURCE...Emergency Management confirmed tornado.

  IMPACT...You are in a life-threatening situation. Flying debris 
           may be deadly to those caught without shelter. Mobile 
           homes will be destroyed. Considerable damage to homes, 
           businesses, and vehicles is likely and complete 
           destruction is possible.

* Locations impacted include...
  Kansas City, Independence, Shawnee, Gladstone, Merriam, Bonner
  Springs, Parkville, Edwardsville, North Kansas City, Sugar Creek,
  Riverside, Claycomo, Lake Quivira, Kansas City Kansas, Pleasant
  Valley, Avondale, Oakview, Northmoor, Houston Lake and Kansas City
  Downtown.

This includes the following highways...
 Interstate 70 in Missouri between mile markers 0 and 5.
 Interstate 70 in Kansas between mile markers 410 and 423.
 Interstate 35 in Missouri between mile markers 0 and 13.
 Interstate 35 in Kansas between mile markers 232 and 235.
 Interstate 29 between mile markers 0 and 5.
 Interstate 635 between mile markers 1 and 12.
 Interstate 435 between mile markers 7 and 15, and between mile
markers 48 and 60.
 Kansas Turnpike between mile markers 223 and 226.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

A large and extremely dangerous tornado is on the ground. Take
immediate tornado precautions. This is an emergency situation.

&&

LAT...LON 3926 9450 3909 9444 3900 9488 3910 9491
      3912 9491
TIME...MOT...LOC 0009Z 252DEG 25KT 3908 9484 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.75IN

$$

Barham
3 follow-up statements
858 
WWUS53 KEAX 290020
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
720 PM CDT Tue May 28 2019

KSC091-290030-
/O.CAN.KEAX.TO.W.0023.000000T0000Z-190529T0100Z/
Johnson KS-
720 PM CDT Tue May 28 2019

...THE TORNADO WARNING FOR NORTH CENTRAL JOHNSON COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Kansas...and west central Missouri.

LAT...LON 3926 9450 3909 9444 3905 9479 3908 9480
      3915 9482
TIME...MOT...LOC 0020Z 253DEG 31KT 3911 9473 

$$

KSC209-MOC047-095-165-290100-
/O.CON.KEAX.TO.W.0023.000000T0000Z-190529T0100Z/
Wyandotte KS-Clay MO-Platte MO-Jackson MO-
720 PM CDT Tue May 28 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR CENTRAL
WYANDOTTE...SOUTHWESTERN CLAY...SOUTHEASTERN PLATTE AND NORTHWESTERN
JACKSON COUNTIES...
    
At 720 PM CDT, a confirmed large and extremely dangerous tornado was
located over Kansas City, or near Lake Quivira, moving east at 35
mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Emergency management confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

Locations impacted include...
Kansas City, Independence, Gladstone, Parkville, Edwardsville, North
Kansas City, Sugar Creek, Riverside, Claycomo, Kansas City Kansas,
Pleasant Valley, Avondale, Oakview, Northmoor, Houston Lake, Kansas
City Downtown, Oakwood Park, Oakwood, Oaks and Randolph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

A large and extremely dangerous tornado is on the ground. take
immediate tornado precautions. this is an emergency situation.

&&

LAT...LON 3926 9450 3909 9444 3905 9479 3908 9480
      3915 9482
TIME...MOT...LOC 0020Z 253DEG 31KT 3911 9473 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.75IN

$$

Barham
311 
WWUS53 KEAX 290025
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
725 PM CDT Tue May 28 2019

MOC095-290035-
/O.CAN.KEAX.TO.W.0023.000000T0000Z-190529T0100Z/
Jackson MO-
725 PM CDT Tue May 28 2019

...THE TORNADO WARNING FOR NORTHWESTERN JACKSON COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Kansas...and west central Missouri.

LAT...LON 3926 9450 3913 9445 3912 9446 3915 9450
      3915 9454 3912 9457 3911 9460 3909 9461
      3907 9471 3918 9474
TIME...MOT...LOC 0025Z 252DEG 25KT 3912 9469 

$$

KSC209-MOC047-165-290100-
/O.CON.KEAX.TO.W.0023.000000T0000Z-190529T0100Z/
Wyandotte KS-Clay MO-Platte MO-
725 PM CDT Tue May 28 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN WYANDOTTE...SOUTHWESTERN CLAY AND SOUTHEASTERN PLATTE
COUNTIES...
    
At 725 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Kansas City Kansas, moving east at 30 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Kansas City, Gladstone, Parkville, North Kansas City, Riverside,
Claycomo, Kansas City Kansas, Pleasant Valley, Avondale, Oakview,
Northmoor, Houston Lake, Kansas City Downtown, Oakwood Park, Oakwood,
Oaks, Randolph and Beverly Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3926 9450 3913 9445 3912 9446 3915 9450
      3915 9454 3912 9457 3911 9460 3909 9461
      3907 9471 3918 9474
TIME...MOT...LOC 0025Z 252DEG 25KT 3912 9469 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

Barham
475 
WWUS53 KEAX 290038
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
738 PM CDT Tue May 28 2019

KSC209-MOC047-165-290047-
/O.CAN.KEAX.TO.W.0023.000000T0000Z-190529T0100Z/
Wyandotte KS-Clay MO-Platte MO-
738 PM CDT Tue May 28 2019

...THE TORNADO WARNING FOR NORTHEASTERN WYANDOTTE...SOUTHWESTERN CLAY
AND SOUTHEASTERN PLATTE COUNTIES IS CANCELLED...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.  However
gusty winds are still possible with this thunderstorm.

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Kansas...and west central Missouri.

Remember, a Severe Thunderstorm Warning still remains in effect for
southern Clay, southern Platte, and northern Jackson County. 

LAT...LON 3926 9450 3913 9445 3912 9446 3915 9450
      3915 9454 3912 9457 3911 9460 3909 9461
      3907 9471 3918 9474
TIME...MOT...LOC 0035Z 252DEG 25KT 3915 9459 

$$

Barham

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this tornado warning went out at May 28, 6:20 PM CDT, 49 minutes earlier.

Area forecast discussion, May 28, 6:20 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
620 PM CDT Tue May 28 2019

.Discussion...
Issued at 324 PM CDT TUE MAY 28 2019

The main concern with this forecast continues to be the potential
for severe weather, with large hail, damaging winds, and tornadoes
possible, and flash flooding likely.

Early in the day and ongoing convection has added a bit of a wrench
into the outlook for this afternoon. The storms that moved across
northern MO earlier today helped reinforce an existing boundary
and also lay down a new boundary in our northeastern zones.
Synoptically, a stationary front is draped along the Missouri
River valley. This front was likely reinforced by the outflow and
the colder post- storm airmass in northern MO. As a result, we
have temperatures ranging from the lower 60s in northern MO to
the upper 70s in our southern zones. These warm temperatures are
in spite of thick low to mid-level cloud coverage. Models seem to
be resolving the low clouds well and the 18Z KTOP sounding shows
that there is minimal inhibition in the warm sector. Forecast
soundings show this as well and the end result of the low clouds
is to basically weaken low level lapse rates. Above this layer,
steep lapse rates exist. Given the steep mid-level lapse rates,
large hail is expected with any storm throughout the forecast
area. The weaker low level lapse rates may limit the damaging
wind potential. The tornado risk will remain and will likely
increase as stronger low-level flow moves over the region. This
will enhance the low-level helicity values after 22/23Z.
Additionally, if any storm is able to move along the boundary, the
tornado risk will increase significantly. The problem is that the
boundary is oriented west to east and right moving supercell
motion is northeast. It's not out of the question but there's a
stronger possibility of storms crossing the boundary and briefly
interacting with it than anchoring to it.

For the flash flood potential, the underlying conditions are
obviously saturated with most rivers in flood across the forecast
area. Flash flood guidance is very low and any new convection
exacerbates the ongoing issues. Earlier today, storms that moved
through the northeastern portions of the forecast area produced over
2 inches of rain in a short period of time. This a a testament to
the very high precipitable water values in excess of 1.6" across
the area and overspreading the warm front. So storms that are
north of the front will still be capable of very heavy rainfall.
In fact, north of the front should see the most widespread
rainfall, another 1 to 2 inches expected from this afternoon
through tonight. There will likely be pockets of heavier rain,
depending on where storms track and whether they train or not.
Rain should move east of the area tomorrow morning. There may be
some lingering showers/storms after 12Z tomorrow but the heaviest
rains will have moved away. So the flash flood watch ending at 12Z
looks good for now. The only change was to add a county of rows
southward.

For Wednesday into Wednesday night, the Tuesday/Tuesday night
convection will help push the front south of the forecast area.
There may be some showers/storms in our far southern area, but it
looks like the heaviest rain will stay south of our area. Finger
crossed, we can start to dry out, at least for a few days.

&&

.Aviation...(For the 00Z TAFS through 00Z Wednesday Evening)
Issued at 619 PM CDT TUE MAY 28 2019

Combination of VFR and MVFR conditions currently prevail across
the state line terminals, but strong and dangerous thunderstorms
are rolling across the region, and will continue to do so through
about 03Z. Surface winds are expected top generally stay from the
south, veering a little to the west by Wednesday morning. These
storms have been producing considerable severe weather, so have
included hail in the forecast for the terminals.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Flash Flood Watch through Wednesday morning for KSZ102.

MO...Flash Flood Watch through Wednesday morning for MOZ001>008-
     011>017-020>025-032-033.

&&

Discussion...CDB
Aviation...Cutter
Hazardous weather outlook, May 28, 4:29 AM CDT, 14 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
429 AM CDT Tue May 28 2019

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-290930-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
429 AM CDT Tue May 28 2019

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Widespread severe storms are possible this afternoon and evening.
 Hazards include strong to damaging winds, large hail, and a few
 possible tornadoes. Flash flooding is possible tonight into
 Wednesday morning.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

 Storms capable of producing large hail and strong wind gusts are
 possible Wednesday afternoon and evening before dry conditions
 return to the area late Wednesday.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

In the hours before

Local storm report, May 28, 5:29 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
529 PM CDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     FLASH FLOOD      BETHANY                 40.26N 94.03W
05/28/2019                   HARRISON           MO   EMERGENCY MNGR

            MOST MAJOR ROUTES OF TRAVEL HAVE DEBRIS AND
            WATER OVER THE ROAD.

&&
Local storm report, May 28, 5:30 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
530 PM CDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     FLOOD            ROSENDALE               40.05N 94.83W
05/28/2019                   ANDREW             MO   PUBLIC

            MO HWY 48 CLOSED IN BOTH DIRECTIONS ON THE
            WEST SIDE OF ROSENDALE.

&&

SGA
Local storm report, May 28, 5:43 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
543 PM CDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     HAIL             3 ENE PRINCETON         40.41N 93.54W
05/28/2019  M0.70 INCH       MERCER             MO   TRAINED SPOTTER

&&

MMS
Special weather statement, May 28, 5:49 PM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
549 PM CDT Tue May 28 2019

KSZ025-102-MOZ011-282330-
Doniphan KS-Atchison KS-Holt MO-
549 PM CDT Tue May 28 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DONIPHAN...NORTH CENTRAL
ATCHISON AND SOUTH CENTRAL HOLT COUNTIES UNTIL 630 PM CDT...

At 549 PM CDT, Doppler radar was tracking a strong thunderstorm near
Everest, or 8 miles northeast of Horton, moving northeast at 50 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Highland, White Cloud, Denton, Severance, Huron, Leona, Iowa Point,
Fanning and Bendena.

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Kansas.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northwestern Missouri.

LAT...LON 3965 9534 3997 9534 4000 9532 4000 9531
      4001 9531 3988 9503 3961 9528 3965 9537
TIME...MOT...LOC 2249Z 215DEG 44KT 3974 9540

Barham
Local storm report, May 28, 5:52 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
552 PM CDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0546 PM     FLASH FLOOD      PRINCETON               40.40N 93.59W
05/28/2019                   MERCER             MO   EMERGENCY MNGR

&&
Local storm report, May 28, 6:37 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
637 PM CDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     FLASH FLOOD      PRINCETON               40.40N 93.59W
05/28/2019                   MERCER             MO   TRAINED SPOTTER

            2.5 INCHES RAIN...BUSINESSES FLOODED.

&&

LAFLIN

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:21 PM CDTFlash Flood WarningEAXAndrew, DeKalb, Gentry, Holt, Nodaway, Worth9 hr
May 28, 7:21 PM CDTSevere Thunderstorm WarningEAXClay, Platte24 min
May 28, 7:30 PM CDTFlash Flood WarningEAXClay, Clinton, Jackson6 hr
May 28, 7:50 PM CDTTornado WarningEAXClay25 min
May 28, 8:02 PM CDTTornado WarningEAXClay, Ray28 min
May 28, 8:24 PM CDTFlash Flood WarningEAXCaldwell, Carroll, Chariton, Daviess, Linn, Livingston and 1 more6 hr
May 28, 8:25 PM CDTFlash Flood WarningEAXAdair, Macon9 hr
May 28, 9:07 PM CDTSpecial Weather StatementEAXAtchison38 min
May 28, 9:24 PM CDTSevere Thunderstorm WarningEAXAtchison, Holt, Nodaway36 min
May 28, 9:43 PM CDTFlash Flood WarningEAXAdair, Grundy, Harrison, Mercer, Putnam, Schuyler and 1 more7 hr
May 28, 10:02 PM CDTSevere Thunderstorm WarningEAXAndrew, Atchison, Holt, Nodaway43 min
May 28, 10:37 PM CDTSevere Thunderstorm WarningEAXAndrew, Gentry, Holt, Nodaway23 min
May 28, 10:48 PM CDTSpecial Weather StatementEAXWorth27 min
May 28, 10:58 PM CDTSevere Thunderstorm WarningEAXAndrew, Gentry, Nodaway, Worth32 min
May 28, 11:19 PM CDTSpecial Weather StatementEAXDeKalb26 min
May 28, 11:26 PM CDTRiver Flood WarningEAXClay, Platte26 hr
May 28, 11:28 PM CDTSpecial Weather StatementEAXGentry, Harrison47 min
May 28, 11:34 PM CDTSpecial Weather StatementEAXDaviess41 min
May 28, 11:53 PM CDTSpecial Weather StatementEAXGrundy, Mercer37 min
May 29, 12:24 AM CDTSpecial Weather StatementEAXPutnam, Sullivan51 min
May 29, 12:26 AM CDTAreal Flood WarningEAXAtchison, Holt, Nodaway9 hr
May 29, 12:59 AM CDTSpecial Weather StatementEAXAdair, Schuyler, Sullivan46 min
May 29, 2:27 AM CDTAreal Flood WarningEAXCaldwell, Daviess, Linn, Livingston7 hr
May 29, 4:32 AM CDTAreal Flood WarningEAXAdair, Grundy, Harrison, Mercer, Putnam, Schuyler and 1 more5 hr
May 29, 4:33 AM CDTAreal Flood WarningEAXAndrew, DeKalb, Gentry, Holt, Nodaway, Worth5 hr
May 29, 4:50 AM CDTAreal Flood WarningEAXDaviess, Grundy, Harrison, Linn, Livingston, Sullivan4 hr
May 29, 4:52 AM CDTAreal Flood WarningEAXAdair, Macon4 hr
May 29, 9:01 AM CDTAreal Flood WarningEAXAndrew, Atchison, DeKalb, Gentry, Holt, Nodaway and 1 more24 hr
May 29, 9:08 AM CDTAreal Flood WarningEAXAdair, Caldwell, Daviess, Grundy, Harrison, Linn and 6 more24 hr

Nearby

Tornado Warnings in Missouri, 2019Tornado Warnings in Kansas, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.